# SDR C2XA00CL063

- Difficulty date: August 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3677 - THE CREW REPORTED A SMELL OF BURNING PLASTIC AFTER TAKEOFF FROM CLEVELAND.  TH AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND OPERATED BOTH PACKS OFF OF APU AND ENGINE BLEED IAW EMB MM 21-51-00 AND 26-00-00 FOR HOURS AND DID NOT NOTICE ANY BURNING SMELL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
